# SDR WWMA9800018

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 26A00593600
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMEREGENCY EXIT LIGHT REPORTED BROKEN.  REPLACED THE LEFT OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY.
